MAUDE Adverse Event Report: WEST PHARMA. SERVICES IL, LTD VIAL ADAPTER 20MM W/15UM FILTER TG -VF

WEST PHARMA. SERVICES IL, LTD VIAL ADAPTER 20MM W/15UM FILTER TG -VF
Catalog Number 8072112
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, bayer, contacted west pharmaceutical services, inc.(west), to report that during incoming inspection of the west il, vial adapter, lot h666, 1 of 500 products has a visible incomplete blister seal.
 
Additional Manufacturer Narrative
West il is currently investigating this complaint.The device has not been returned to west il for an evaluation.However, a photograph was provided to west il which showed the incomplete blister seal.Upon completion of the west il investigation and if additional information is provided from the customer, a follow up report will be submitted.
 
Additional Manufacturer Narrative
A preliminary investigation was performed by west il.According to west il records, lot# h666 was manufactured according to procedures, tested before release, shipped according to specifications and sealed by an automatic ffs sealing machine.Batch records for lot# h666 were reviewed and no ncm's were found.All qc inspections were conducted according to the procedures, no issues were noticed.Retained samples from lot# h666 were 100% inspected by the subcontractor, no issues were observed.Ninety retained samples of lot# h666 were visually inspected by west il, all samples were found intact.The returned samples were received at west il and inspected.From the returned samples, a vial adapter was observed to be in a half-opened blister, the blister was flattened, deformed.An official supplier complaint was sent to the contract manufacturer with a request for investigation.According to the contract manufacturer investigation, the batch records for the manufacturing of this lot were reviewed and no issues were found.Maintenance logbook was check and all was found intact for this period.In process testing for damages in tyvek/blister was performed for 3,971 products, and final testing was performed for 7,500 products, no issues were reported.Deviations from product's height were monitored, no issues were reported.A sampling of 5,020 products was conducted for the sealing criteria, no issues were reported.The batch records for consecutive lots manufactured before and after lot# h666 were reviewed, no findings were found regarding this reported issue.The return process has been initiated and is currently ongoing.A follow up report will be submitted if additional information is received and or upon completion of this investigation.
 
Additional Manufacturer Narrative
According to our internal investigation of lot# h666 was manufactured according to the relevant procedure, tested before release, packed and shipped according to the device specifications.Complaints database of the last three years was reviewed, no justified complaints were found for this product cat# 8072112.Retained samples from lot#h666 were 100% visually inspected by the cm during production, per procedure - no findings were observed.According to the shipping vendor's investigation, the shipment was sent under temperature control 15-25 along all the supply chain.Due to the time that has passed, it is not possible to obtain printouts of the recorded temperature set in the trucks or warehouses.It is not possible to determine if the heat exposure occurred prior to the arrival of the goods in ben gurion airport or after the delivery of the goods at the consignee warehouse.The root cause of this event is due to insufficient temperature monitoring over the entire door to door shipment process.

Brand Name
VIAL ADAPTER 20MM W/15UM FILTER TG -VF
Common Device Name
VIAL ADAPTER 20MM W/15UM FILTER TG -VF
Manufacturer (Section D)
WEST PHARMA. SERVICES IL, LTD
4 hasheizaf st
ra'anana, 43664 11
IS  4366411
Manufacturer (Section G)
WEST PHARMA. SERVICES IL, LTD
4 hasheizaf st.
ra'anana 43664 11
IS   4366411
Manufacturer Contact
lynn lundy
530 herman o. west dr
exton, PA 19341
4848853298
MDR Report Key17597321
Report Number3000223297-2023-00013
Device Sequence Number7420391
Product Code LHI
UDI-Device Identifier07290108240177
UDI-Public07290108240177
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K963583
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2026
Device Catalogue Number8072112
Device Lot NumberH666
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer12/17/2023
12/26/2024
Initial Report FDA Received Date08/22/2023
Supplement Report FDA Received Date01/11/2024
01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown